# SDR SWIA200922623

- Difficulty date: September 18, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 17,367 hours, 15,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY LIGHTS INOP.  (FLT 2573)  RELAMPED EMERGENCY LIGHTS.
